Regularity of solutions of parabolic equations with coefficients depending on t and parameters
Annales Polonici Mathematici, Tome 56 (1991) no. 3, pp. 311-317
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The main object of this paper is to study the regularity with respect to the parameter h of solutions of the problem $du/dt + A_h(t)u(t) = f_h(t)$, $u(0)=u_h^0$. The continuity of u with respect to both h and t has been considered in [6].
@article{10_4064_ap_56_3_311_317,
author = {T. Winiarska},
title = {Regularity of solutions of parabolic equations with coefficients depending on t and parameters},
journal = {Annales Polonici Mathematici},
pages = {311--317},
year = {1991},
volume = {56},
number = {3},
doi = {10.4064/ap-56-3-311-317},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-56-3-311-317/}
}
TY - JOUR AU - T. Winiarska TI - Regularity of solutions of parabolic equations with coefficients depending on t and parameters JO - Annales Polonici Mathematici PY - 1991 SP - 311 EP - 317 VL - 56 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-56-3-311-317/ DO - 10.4064/ap-56-3-311-317 LA - en ID - 10_4064_ap_56_3_311_317 ER -
%0 Journal Article %A T. Winiarska %T Regularity of solutions of parabolic equations with coefficients depending on t and parameters %J Annales Polonici Mathematici %D 1991 %P 311-317 %V 56 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-56-3-311-317/ %R 10.4064/ap-56-3-311-317 %G en %F 10_4064_ap_56_3_311_317
T. Winiarska. Regularity of solutions of parabolic equations with coefficients depending on t and parameters. Annales Polonici Mathematici, Tome 56 (1991) no. 3, pp. 311-317. doi: 10.4064/ap-56-3-311-317
Cité par Sources :